# SDR 2006FA0000975

- Difficulty date: October 3, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Aircraft: N8280J
- Make and model: Robsin R22BETA
- Aircraft serial: 0892
- Engine: Lyc O320B2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 1052949
- Condition: Failed
- Location: Magneto
- Component: Magneto, Cont
- Component part number: S4LN200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 H0UR INSPECTION AND SERVICE THE DISTRIBUTOR BLOCK BRONZE BUSHING WAS FOUND TO BE BROKEN AND FREE TO MOVE AROUND.
